팔로우
Aris Daniilidis
Aris Daniilidis
Professor, TU Wien
tuwien.ac.at의 이메일 확인됨 - 홈페이지
제목
인용
인용
연도
The Łojasiewicz inequality for nonsmooth subanalytic functions with applications to subgradient dynamical systems
J Bolte, A Daniilidis, A Lewis
SIAM Journal on Optimization 17 (4), 1205-1223, 2007
7942007
Clarke subgradients of stratifiable functions
J Bolte, A Daniilidis, A Lewis, M Shiota
SIAM Journal on Optimization 18 (2), 556-572, 2007
4622007
Characterizations of Łojasiewicz inequalities: subgradient flows, talweg, convexity
J Bolte, A Daniilidis, O Ley, L Mazet
Transactions of the American Mathematical Society 362 (6), 3319-3363, 2010
3612010
On the equivalence between complementarity systems, projected systems and differential inclusions
B Brogliato, A Daniilidis, C Lemarechal, V Acary
Systems & Control Letters 55 (1), 45-51, 2006
2012006
Subsmooth sets: functional characterizations and related concepts
D Aussel, A Daniilidis, L Thibault
Transactions of the American Mathematical Society 357 (4), 1275-1301, 2005
1512005
Approximate convexity and submonotonicity
A Daniilidis, P Georgiev
Journal of mathematical analysis and applications 291 (1), 292-301, 2004
1122004
Coercivity conditions and variational inequalities
A Daniilidis, N Hadjisavvas
Mathematical Programming 86 (2), 433-438, 1999
1081999
Characterization of nonsmooth semistrictly quasiconvex and strictly quasiconvex functions
A Daniilidis, N Hadjisavvas
Journal of Optimization Theory and Applications 102, 525-536, 1999
971999
Tame functions are semismooth
J Bolte, A Daniilidis, A Lewis
Mathematical Programming 117 (1), 5-19, 2009
872009
Existence theorems for vector variational inequalities
A Daniilidis, N Hadjisavvas
Bulletin of the Australian Mathematical Society 54 (3), 473-481, 1996
841996
On the subdifferentials of quasiconvex and pseudoconvex functions and cyclic monotonicity
A Daniilidis, N Hadjisavvas
Journal of mathematical analysis and applications 237 (1), 30-42, 1999
791999
Connectedness of the efficient set for three-objective quasiconcave maximization problems
A Daniilidis, N Hadjisavvas, S Schaible
Journal of Optimization Theory and Applications 93, 517-524, 1997
571997
Cut-Generating Functions and S-Free Sets
M Conforti, G Cornuéjols, A Daniilidis, C Lemaréchal, J Malick
Mathematics of Operations Research 40 (2), 276-391, 2015
562015
An appropriate subdifferential for quasiconvex functions
A Daniilidis, N Hadjisavvas, JE Martinez-Legaz
SIAM Journal on Optimization 12 (2), 407-420, 2002
542002
Prox-regularity of spectral functions and spectral sets
A Daniilidis, A Lewis, J Malick, H Sendov
Journal of Convex Analysis 15 (3), 547-560, 2008
492008
Asymptotic behaviour of self-contracted planar curves and gradient orbits of convex functions
A Daniilidis, O Ley, S Sabourau
Journal de mathématiques pures et appliquées 94 (2), 183-199, 2010
462010
Characterizations of evenly convex sets and evenly quasiconvex functions
A Daniilidis, JE Martinez-Legaz
Journal of mathematical analysis and applications 273 (1), 58-66, 2002
452002
Modern optimization modelling techniques
R Cominetti, F Facchinei, JB Lasserre
Springer Science & Business Media, 2012
442012
A nonsmooth Morse–Sard theorem for subanalytic functions
J Bolte, A Daniilidis, A Lewis
Journal of mathematical analysis and applications 321 (2), 729-740, 2006
442006
Orthogonal invariance and identifiability
A Daniilidis, D Drusvyatskiy, AS Lewis
SIAM Journal on Matrix Analysis and Applications 35 (2), 580-598, 2014
422014
현재 시스템이 작동되지 않습니다. 나중에 다시 시도해 주세요.
학술자료 1–20